# SDR ASAA2023070643911

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,835 hours, 16,336 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78723000, ENG #2 HAD ECONOMIC FAULT 77-20862, BOTTOM LEFT EGT SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
